X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (57) 57
mathematics, applied (34) 34
periodic solutions (26) 26
differential equations (22) 22
equations (14) 14
periodic-solutions (13) 13
analysis (12) 12
poincare-birkhoff theorem (10) 10
resonance (10) 10
asymmetric nonlinearities (9) 9
nonlinear dynamics (9) 9
differential-equations (8) 8
systems (8) 8
34c25 (7) 7
differential equations, elliptic (7) 7
differential equations, partial (7) 7
hamiltonian systems (7) 7
handbooks, manuals, etc (7) 7
singularities (7) 7
boundary-value-problems (6) 6
electronic books (6) 6
evolution equations (6) 6
hamiltonian-systems (6) 6
orbits (6) 6
2nd-order differential-equations (5) 5
dynamical-systems (5) 5
dynamics (5) 5
existence (5) 5
fixed-point theorem (5) 5
gewone differentiaalvergelijkingen (5) 5
nonlinearity (5) 5
oceanography (5) 5
oscillators (5) 5
poincare-birkhoff (5) 5
poincaré-birkhoff theorem (5) 5
poincaré–birkhoff theorem (5) 5
marine & freshwater biology (4) 4
mathematical theorems (4) 4
nonlinear boundary value problems (4) 4
northern adriatic sea (4) 4
perturbations (4) 4
physics (4) 4
subharmonic solutions (4) 4
chemistry, physical (3) 3
evolutionsgleichung (3) 3
force (3) 3
growth (3) 3
handbooks and manuals (3) 3
infinity (3) 3
landesman-lazer conditions (3) 3
materials science, multidisciplinary (3) 3
mathematical analysis (3) 3
mathematical functions (3) 3
mathematical models (3) 3
mediterranean sea (3) 3
oscillations (3) 3
partielle differentialgleichung (3) 3
permanence (3) 3
poincaré–birkhoff (3) 3
potentials (3) 3
proof (3) 3
relative category (3) 3
scalars (3) 3
strongly indefinite functionals (3) 3
theorems (3) 3
topological degree (3) 3
47h15 (2) 2
adriatic sea (2) 2
aerospace technology and astronautics (2) 2
applied mathematics (2) 2
archaea (2) 2
astronomy & astrophysics (2) 2
astrophysics and astroparticles (2) 2
asymptotic properties (2) 2
avoiding cones condition (2) 2
bacteria (2) 2
bacterial-growth (2) 2
banach-spaces (2) 2
calculus (2) 2
central force (2) 2
continuation theorems (2) 2
differential equations / handbooks, manuals, etc (2) 2
dynamical systems (2) 2
dynamical systems and ergodic theory (2) 2
ecosystem (2) 2
ecuaciones diferenciales (2) 2
epitaxy (2) 2
equations, differential (2) 2
functionals (2) 2
general (2) 2
geometric theorem (2) 2
geophysics/geodesy (2) 2
heteroepitaxy (2) 2
hilbert space (2) 2
jumping nonlinearities (2) 2
kepler problem (2) 2
leucine (2) 2
light (2) 2
lotka-volterra (2) 2
lotka–volterra (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2016, Birkhäuser Advanced Texts Basler Lehrbücher, ISBN 9783319470894
This book provides an up-to-date description of the methods needed to face the existence of solutions to some nonlinear boundary value problems. All important... 
Differential equations | Mathematics
Web Resource
Bulletin of the London Mathematical Society, ISSN 0024-6093, 02/2019, Volume 51, Issue 1, pp. 25 - 33
We provide a multiplicity result for critical points of a functional defined on the product of a compact manifold without boundary and a convex set, by... 
58E05 (primary) | 34C25 (secondary) | MATHEMATICS | RELATIVE CATEGORY | PERIODIC-SOLUTIONS | VARIATIONAL-METHODS
Journal Article
Nonlinear Analysis, Theory, Methods and Applications, ISSN 0362-546X, 07/2015, Volume 121, pp. 73 - 81
We provide a necessary and sufficient condition for permanence related to a local dynamical system on a suitable topological space. We then present an... 
LotkaVolterra | Uniform persistence | Predatorprey | Permanence
Journal Article
ARS MATHEMATICA CONTEMPORANEA, ISSN 1855-3966, 2019, Volume 16, Issue 2, pp. 411 - 417
We propose a generalization of the parallelogram identity in any dimension N >= 2, establishing the ratio of the quadratic mean of the diagonals to the... 
MATHEMATICS | Parallelogram law | MATHEMATICS, APPLIED | parallelotope
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 12/2019, p. 111720
Journal Article
Celestial Mechanics and Dynamical Astronomy, ISSN 0923-2958, 11/2017, Volume 129, Issue 3, pp. 257 - 268
Journal Article
2004, 1st ed., Handbook of Differential Equations: Ordinary Differential Equations, ISBN 0444520279, 753
This handbook is the third volume in a series of volumes devoted to self contained and up-to-date surveys in the tehory of ordinary differential equations,... 
Differential equations | Mathematics | Handbooks, manuals, etc | Differential equations, Elliptic | Differential equations, Partial
eBook
2004, 1st ed., Handbook of Differential Equations: Stationary Partial Differential Equations, ISBN 9780444528483, Volume 2, 609
A collection of self contained, state-of-the-art surveys. The authors have made an effort to achieve readability for mathematicians and scientists from other... 
Differential equations
eBook
Nonlinear Analysis, ISSN 0362-546X, 01/2017, Volume 149, pp. 146 - 155
We investigate the possibility of extending a classical multiplicity result by Fabry, Mawhin and Nkashama to a periodic problem of Ambrosetti–Prodi type having... 
Lower and upper solutions | Singularities | Rotating solutions | Periodic solutions | Multiplicity results | MATHEMATICS | MATHEMATICS, APPLIED | PERTURBATIONS | MULTIPLICITY RESULT | EQUATIONS | ORBITS | SYSTEMS
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 02/2016, Volume 260, Issue 3, pp. 2150 - 2162
By the use of a higher dimensional version of the Poincaré–Birkhoff theorem, we are able to generalize a result of Jacobowitz and Hartman , thus proving the... 
Superlinear systems | Periodic solutions | Poincaré–Birkhoff theorem | Poincaré-Birkhoff theorem | EXISTENCE | MATHEMATICS | THEOREM | HAMILTONIAN-SYSTEMS | DIFFERENTIAL-EQUATION | Poincare-Birkhoff theorem
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 01/2017, Volume 262, Issue 2, pp. 1064 - 1084
We provide a geometric assumption which unifies and generalizes the conditions proposed in , so to obtain a higher dimensional version of the Poincaré–Birkhoff... 
Hamiltonian systems | Poincaré–Birkhoff Theorem | Avoiding cones condition | Periodic solutions | MATHEMATICS | PERIODIC-SOLUTIONS | CRITICAL-POINT THEORY | Poincare-Birkhoff Theorem | HAMILTONIAN-SYSTEMS | RELATIVE CATEGORY | STRONGLY INDEFINITE FUNCTIONALS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 04/2012, Volume 140, Issue 4, pp. 1331 - 1341
The classical Newton equation for the motion of a body in a gravitational central field is here modified in order to include periodic central forces. We prove... 
Integers | Periodic orbits | Mathematical theorems | Topological theorems | Differential equations | Angular momentum | Newtonianism | Mathematical constants | Mathematical functions | Mathematics | Nonlinear dynamics | Periodic solutions | Newton's equation | MATHEMATICS | MATHEMATICS, APPLIED | FORCE | DYNAMICAL-SYSTEMS | SINGULARITIES | ORBITS | nonlinear dynamics
Journal Article
Portugaliae Mathematica, ISSN 0032-5155, 2014, Volume 71, Issue 3-4, pp. 183 - 192
We consider the problem of the existence and uniqueness of solutions to a semilinear equation in a Hilbert space, of the type Lu = Nu, where the linear... 
Transport equation | Nonresonance | Semilinear equations | Periodic solutions | MATHEMATICS | CONSERVATIVE-SYSTEMS | PERIODIC-SOLUTIONS | HILBERT-SPACES | MATHEMATICS, APPLIED | SOLVABILITY | periodic solutions | transport equation | nonresonance
Journal Article
Annales de l'Institut Henri Poincaré / Analyse non linéaire, ISSN 0294-1449, 05/2017, Volume 34, Issue 3, pp. 679 - 698
We propose an extension to higher dimensions of the Poincaré–Birkhoff Theorem which applies to Poincaré time-maps of Hamiltonian systems. Examples of... 
Hamiltonian systems | Periodic solutions | Poincaré–Birkhoff | PERIODIC-SOLUTIONS | MATHEMATICS, APPLIED | Poincare-Birkhoff | GEOMETRIC THEOREM | MULTIPLICITY | EQUATIONS | SYSTEMS | PROOF | FIXED-POINT THEOREM | FUNCTIONALS
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 03/2017, Volume 37, Issue 3, pp. 1425 - 1436
We consider a nonautonomous Hamiltonian system, T-periodic in time, possibly defined on a bounded space region, the boundary of which consists of singularity... 
Poincarë-Birkhö theorem | Hamiltonian systems | Rotation number | Singularities | Periodic solutions | MATHEMATICS | MATHEMATICS, APPLIED | singularities | rotation number | EQUATIONS | Poincare-Birkhoff theorem
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 06/2018, Volume 264, Issue 12, pp. 7055 - 7068
We consider periodic perturbations of a central force field having a rotational symmetry, and prove the existence of nearly circular periodic orbits. We thus... 
Rotational symmetric systems | Periodic solutions | Kepler problem | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.